# SDR DALA2025022001336

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 76,224 hours, 28,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0817841) FUSELAGE / SKIN PANEL / BTW BSTA 177 & BSTA 188 / BL 0 & RBL 10 / BURN MARK. REPAIRED DAMAGE PER ERA 624312-14.
